# SDR ABXA20131009605

- Difficulty date: October 9, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313T3381
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE PANEL AFT OF THE NR 2 HYD BAY DOOR, OTBD, HAS SEVERAL SMALL AREAS OF CORROSION, REPLACED PANEL WITH NEW PN 313T3381-84 REINSTALLED IAW AMM 20-11-00-2 AND SRM 51-40-02, PART 7.  SDR: PN: 313T3381 PYLON PANEL ASSY AFT RT CORRODED, LEVEL 2 LOC: NAC STA 353, NAC STA 380, NAC WL 420 TO NAC WL 160.  ACFT WAS GROUNDED.
